Hiroaki Aikawa

Showing 6 publications

2006

Martin boundary points of a John domain and unions of convex sets

Hiroaki Aikawa, Kentaro Hirata, Torbjörn Lundh
Journal of the Mathematical Society of Japan. Vol. 58 (1), p. 247-274
Journal article
2005

The 3G inequality for a uniformly John domain

Hiroaki Aikawa, Torbjörn Lundh
Kodai Mathematical Journal. Vol. 28 (2), p. 209-219
Journal article
2004

The 3G inequality for a uniformly John domain

Hiroaki Aikawa, Torbjörn Lundh
Preprint
2003

Martin boundary of a fractal domain

Hiroaki Aikawa, Torbjörn Lundh, Tomohiko Mizutani
Potential Analysis. Vol. 18 (4), p. 311-357
Journal article
2002

MARTIN BOUNDARY FOR UNION OF CONVEX SETS

Hiroaki Aikawa, Kentaro Hirata, Torbjörn Lundh
京都大学数理解析研究所, Potential Theory and Related Topics. Vol. 1293, p. 1-14
Journal article
1996

On boundary layers

Hiroaki Aikawa, Torbjörn Lundh
Arkiv för matematik. Vol. 34 (1)
Journal article

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

There are no projects.
There might be more projects where Hiroaki Aikawa participates, but you have to be logged in as a Chalmers employee to see them.